On the System of Double Equations x+y2=a2, x-y2=b2

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2019 by IJMTT Journal
Volume-65 Issue-3
Year of Publication : 2019
Authors : M.A.Gopalan, S.Vidhyalakshmi, J.Srilekha
  10.14445/22315373/IJMTT-V65I3P524

MLA

MLA Style:M.A.Gopalan, S.Vidhyalakshmi, J.Srilekha "On the System of Double Equations x+y2=a2, x-y2=b2" International Journal of Mathematics Trends and Technology 65.3 (2019): 156-161.

APA Style: M.A.Gopalan, S.Vidhyalakshmi, J.Srilekha (2019). On the System of Double Equations x+y2=a2, x-y2=b2. International Journal of Mathematics Trends and Technology, 65(3), 156-161.

Abstract
The paper aims at determining sets of non-zero distinct integer solutions to the system of double equations given by x+y2=a2, x-y2=b2. A few numerical examples are given. A few interesting properties among the solutions are also presented.

Reference
[1] L.E. Dickson, History of the theory of Numbers, Vol.II , Chelsea publishing company, New York, 1952.
[2] B. Batta and A.N. Singh, History of Hindu Mathematics , Asia Publishing House, 1938.

Keywords
System of double equations, integer solutions.